# SDR UALA2011040101570

- Difficulty date: April 1, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 61,517 hours, 11,110 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005501
- Part serial: P1119331
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU AUTOSHUTDOWN WITH APU BATTERY MESSAGE AND APU BATTERY CHARGER MESSAGE.  REPLACED APU BATTERY AND BATTERY CHARGER, NO HELP. CHECKED APU OIL LEVEL ON APU PAGE, NO OIL SHOWS. CHECKED APU NO OIL IN SIGHT GLASS, CHECKED MASTER CHIP HAS METAL. REPLACED APU PER MM, OPS NORMAL.
